# SDR SWAA071211

- Difficulty date: March 3, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 52,915 hours, 53,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED THRU CHECK, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LIGHT LENS PER MM.
